Convergence theorem for riemannian manifolds with boundary
Compositio Mathematica, Tome 75 (1990) no. 2, p. 171-192
@article{CM_1990__75_2_171_0,
     author = {Kodani, Shigeru},
     title = {Convergence theorem for riemannian manifolds with boundary},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {2},
     year = {1990},
     pages = {171-192},
     zbl = {0703.53043},
     mrnumber = {1065204},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1990__75_2_171_0}
}
Kodani, Shigeru. Convergence theorem for riemannian manifolds with boundary. Compositio Mathematica, Tome 75 (1990) no. 2, pp. 171-192. http://www.numdam.org/item/CM_1990__75_2_171_0/

[1] Cheeger, J., Finiteness theorems for Riemannian manifolds, Amer. J. Math. 92 (1970) 61-74. | MR 263092 | Zbl 0194.52902

[2] Cheeger, J. and Ebin, D.G., Comparison Theorems in Riemannian Geometry. North Holland, 1975. | MR 458335 | Zbl 0309.53035

[3] Chen, B.Y., Geometry of Submanifolds, Marcel Dekker, New York, 1973. | MR 353212 | Zbl 0262.53036

[4] Eschenburg, J.H., Local convexity and nonnegative curvature - Gromov's proof of sphere theorem, Invent. math. 84 (1986) 507-522. | MR 837525 | Zbl 0594.53034

[5] Eschenburg, J.H. and O'Sullivan, J.J., Jacobi tensors and Ricci curvature, Math. Ann. 252 (1980) 1-26. | MR 590545 | Zbl 0423.53035

[6] Greene, R. and Wu, H., Lipschitz convergence of Riemannian manifolds, Pacific. J. Math. 133 (1988) 119-143. | MR 917868 | Zbl 0646.53038

[7] Gromov, M., Structures métriques pour les variétés riemanniennes, rédiges par J. Lafontrain et P. Pansu, Textes math., nl Cedic/Fernand-Nathan, 1981. | MR 682063 | Zbl 0509.53034

[8] Heintze, E. and Karcher, H., A general comparison theorem with applications to volume estimate for submanifolds, Ann. Sci. Ecole Norm. Sup. 11 (1978) 451-470. | Numdam | MR 533065 | Zbl 0416.53027

[9] Kasue, A., Applications of Laplacian and Hessian comparison theorems, Advanced Studies in Pure Math., 3, Geometry of Geodesics and Related Topics, 333-386. | MR 758660 | Zbl 0578.53029

[10] Katsuda, A., Gromov's convergence theorem and its application, Nagoya Math. J. 100 (1985) 11-48. | MR 818156 | Zbl 0587.53043

[11] Lawson, H.B., The unknottedness of minimal embeddings, Invent. Math. 11 (1970) 183-187. | MR 287447 | Zbl 0205.52002

[12] Lawson, H.B. and Michelsohn M.-L., Embedding and surrounding with positive mean curvature, Invent. Math. 77 (1984) 399-419. | MR 759265 | Zbl 0555.53027

[13] Moore, J.D. and Schulte, T., Minimal disks and compact hypersurfaces in Euclidean space, Proc. Amer. Math. Soc. 94 (1985) 151-168. | MR 784186 | Zbl 0574.53038

[14] Peters, S., Convergence of Riemannian manifolds, Compositio Mathematica. 62 (1987) 3-16. | Numdam | MR 892147 | Zbl 0618.53036

[15] Sakai, T., Comparison and finiteness theorems in Riemannian geometry, Advanced Studies in Pure Math., 3, Geometry of Geodesics and Related Topics, 125-181. | MR 758652 | Zbl 0578.53028

[16] Sha, J.P., p-convex riemannian manifolds, Invent. Math. 83 (1986) 437-447. | MR 827362 | Zbl 0563.53032

[17] Sha, J.P., Handlebodies and p-convexity, J. Differential Geometry. 25 (1987) 353-361. | MR 882828 | Zbl 0661.53028

[18] Wu, H., Manifolds of partially positive curvature, Indiana Univ. Math. J. 36 (1987) 525-548. | MR 905609 | Zbl 0639.53050

[19] Yamaguchi, T., On the lengths of stable Jacobi fields, Preprint. | MR 1040536 | Zbl 0703.53039